American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(27.0X) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 33 found      Go to page: 1 2

[1] L. Kuipers and B. Meulenbeld. Symmetric polynomials with non-negative coefficients . Proc. Amer. Math. Soc. 6 (1955) 88-93. MR 0074472.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] T. W. Anderson. The integral of a symmetric unimodal function over a symmetric convex set and some probability inequalities . Proc. Amer. Math. Soc. 6 (1955) 170-176. MR 0069229.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Lennart Carleson. A proof of an inequality of Carleman . Proc. Amer. Math. Soc. 5 (1954) 932-933. MR 0065601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] William T. Reid. A note on the Hamburger and Stieltjes moment problems . Proc. Amer. Math. Soc. 5 (1954) 521-525. MR 0065602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Milton Sobel. On a generalization of an inequality of Hardy, Littlewood, and P\'olya . Proc. Amer. Math. Soc. 5 (1954) 596-602. MR 0063414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] S. Karlin and L. S. Shapley. Geometry of moment spaces. Memoirs of the AMS (1953) MR 0059329.
Book volume table of contents   

[7] Lee Detmer Thompson. Converse of a well known theorem on integral means . Proc. Amer. Math. Soc. 4 (1953) 402-407. MR 0054664.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] John W. Green. Support, convergence, and differentiability properties of generalized convex functions . Proc. Amer. Math. Soc. 4 (1953) 391-396. MR 0056039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Arthur Rosenthal. On functions with infinitely many derivatives . Proc. Amer. Math. Soc. 4 (1953) 600-602. MR 0059331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Melvin Bloom. On the total variation of solutions of the bounded variation moment problem . Proc. Amer. Math. Soc. 4 (1953) 118-126. MR 0059978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Philip Davis. On simple quadratures . Proc. Amer. Math. Soc. 4 (1953) 127-136. MR 0057938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Harry Pollard. Solution of Bernstein's approximation problem . Proc. Amer. Math. Soc. 4 (1953) 869-875. MR 0058665.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] I. J. Schoenberg and Anne Whitney. On P\'olya frequence functions. III. The positivity of translation determinants with an application to the interpolation problem by spline curves . Trans. Amer. Math. Soc. 74 (1953) 246-259. MR 0053177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Albert Edrei. On the generation function of a doubly infinite, totally positive sequence . Trans. Amer. Math. Soc. 74 (1953) 367-383. MR 0053989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Arthur Sard. Remainders as integrals of partial derivatives . Proc. Amer. Math. Soc. 3 (1952) 732-741. MR 0050645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] A. C. Allen. A generalization of a theorem by Hardy and Littlewood . Proc. Amer. Math. Soc. 3 (1952) 727-731. MR 0051277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] D. H. Hyers and S. M. Ulam. Approximately convex functions . Proc. Amer. Math. Soc. 3 (1952) 821-828. MR 0049962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] R. M. Redheffer. Moments which are integers . Proc. Amer. Math. Soc. 3 (1952) 282. MR 0047090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] H. Kober. A remark on a monotone singular function . Proc. Amer. Math. Soc. 3 (1952) 425-427. MR 0048510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] R. P. Boas and K. Chandrasekharan. Addendum: Derivatives of infinite order . Proc. Amer. Math. Soc. 2 (1951) 422. MR 0041896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] G. G. Lorentz. Deferred Bernstein polynomials . Proc. Amer. Math. Soc. 2 (1951) 72-76. MR 0041900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Lennart Carleson. On Berstein's approximation problem . Proc. Amer. Math. Soc. 2 (1951) 953-961. MR 0045779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] C. C. MacDuffee. Families of Lorentzian matrices . Proc. Amer. Math. Soc. 2 (1951) 794-797. MR 0043855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] A. Reiz. On a special case of a quadrature formula of Christoffel . Math. Comp. 4 (1950) 181-185. MR 0037882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Earl J. Mickle. A remark on a theorem of Serge Bernstein . Proc. Amer. Math. Soc. 1 (1950) 86-89. MR 0035804.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] I. I. Hirschman. Proof of a conjecture of I. J. Schoenberg . Proc. Amer. Math. Soc. 1 (1950) 63-65. MR 0032705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Eberhard Hopf. On S. Bernstein's theorem on surfaces $z(x,y)$ of nonpositive curvature . Proc. Amer. Math. Soc. 1 (1950) 80-85. MR 0035803.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Leonard Tornheim. On $n$-parameter families of functions and associated convex functions . Trans. Amer. Math. Soc. 69 (1950) 457-467. MR 0038383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] E. F. Beckenbach and R. H. Bing. On generalized convex functions . Trans. Amer. Math. Soc. 58 (1945) 220-230. MR 0013169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] A. Zygmund. On certain integrals . Trans. Amer. Math. Soc. 55 (1944) 170-204. MR 0009966.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 33 found      Go to page: 1 2